The Green function estimates for strongly elliptic systems of second order

Steve Hofmann, Seick Kim

Research output: Contribution to journalArticle

65 Citations (Scopus)

Abstract

We establish existence and pointwise estimates of fundamental solutions and Green's matrices for divergence form, second order strongly elliptic systems in a domain Ω ⊆ ℝn, n ≥ 3, under the assumption that solutions of the system satisfy De Giorgi-Nash type local Hölder continuity estimates. In particular, our results apply to perturbations of diagonal systems, and thus especially to complex perturbations of a single real equation.

Original languageEnglish
Pages (from-to)139-172
Number of pages34
JournalManuscripta Mathematica
Volume124
Issue number2
DOIs
Publication statusPublished - 2007 Oct 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The Green function estimates for strongly elliptic systems of second order'. Together they form a unique fingerprint.

  • Cite this